Vol 6 No 1 (1966): Lithuanian Mathematical Journal

Vol 6 No 1 (1966)

Lithuanian Mathematical Journal
Lithuanian Mathematical Journal
Published 1966-03-15

Front Matter

Cover
Abstract views 29 | Article downloads (PDF) 2
1-6
PDF

Articles

A. Aleškevičienė
Asymptotic expansions for the number of realizations of recurrent event
Abstract views 18 | Article downloads (PDF) 10
5-14
PDF
L. Aparina
On vector lattices and rings of uniformly continuous functions
Abstract views 20 | Article downloads (PDF) 10
23-29
PDF
M. Balk
Polyanalytical functions of constant modulus
Abstract views 17 | Article downloads (PDF) 16
31-36
PDF
E. Gečiauskas
On uniform detection in space
Abstract views 19 | Article downloads (PDF) 10
37-40
PDF
V. Ivnitski
One-line random input rate and speed service system
Abstract views 18 | Article downloads (PDF) 10
41-50
PDF
B. Levin | M. Tuliaganova
Sieve of A. Selberg in the algebraic number fields
Abstract views 19 | Article downloads (PDF) 17
59-73
PDF
A. Miškelevičius
Sur la frontière du domaine de convergence de Serie de Dirichlet
Abstract views 17 | Article downloads (PDF) 15
91-97
PDF
V. Padervinskas
Über einige Netze im dreidimensionalen euklidischen Raum
Abstract views 17 | Article downloads (PDF) 13
99-103
PDF
M. Tjan
Sur la distribution des valeurs de la fonction d’Euler
Abstract views 17 | Article downloads (PDF) 10
105-119
PDF

Back Matter

The second All-Union summer school of homotetical topology
Abstract views 27 | Article downloads (PDF) 3
121-122
PDF
All-union school of metrical number theory in Palanga
Abstract views 27 | Article downloads (PDF) 4
123-131
PDF
Letter to the Editor, Contents
Abstract views 32 | Article downloads (PDF) 3
132-138
PDF